# SDR FDEA202410151511

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 13,675 hours, 7,082 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114T3100414G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.7 SLAT MID SECTION LOW SURFACE FOUND PUNCTURE, AS MARKED REPAIRED THE RH WING NO.7 SLAT MID SECTION LOW SURFACE PER B767 SRM57-43-02-2R   REPAIR 1 & SRM51-70-10-2R REPAIR 4. THIS IS CAT A REPAIR. RSC TRACKING EA: H-5750-T0380979   P1 ISSUED AND COMPLETED, TITLE: WINGS - FLIGHT SURFACES - RH WING #7 SLAT TRAILING   EDGE WEDGE REPAIR - RSC TRACKING. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI   5750/0545 FOR WORK DETAILS.
